# SDR CALA2014012090185

- Difficulty date: January 20, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 41,082 hours, 17,714 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION UNDER GIRT BAR FITTINGS.  AFTER CLEANUP SILL FOUND TO BE OUT OF SRM LIMITS.  SILL REPLACED IAW SRM 53-42-11.  SRM REF FOR REPLACEMENT IS 53-42-11 PGS 7-25.
